advertisement
Question
Posted by: LISA | 2004/11/10

fertility problem

last month i tried to fall pregnent by doing artificial insemination ,my gynae checked me first he also said everything its fine the are many chances for me to fall pregnant and i started with the treatment ,he gave me fertomid for 5days after my periods and then i went to see him to put the sperms he tried this twice and after a week my breast became to be painful especially the tips,after a 3weeks my periods started with a terrible stomach cramps and the breast pain was gone .my question is ,is it possible may be it was a miscarriage 2nd question is ,this fertomid is it really working or should i try something else plz help i'm desparate

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds more like premenstrual symtoms than a miscarriage. If you were not ovulating before and the Fertomid has now made you ovulate, this would explain these symptoms. The way to know if the Fertomid works is for your doctor to check with blood tests.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement